# SDR VNAA2012022100020

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 25,981 hours, 25,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 26L BETWEEN FS 364 TO FS 349 HAS FILIFORM CORROSION ALONG BOTTOM EDGE.  REMOVED INTERCOSTAL, BLENDED MINOR CORROSION FROM INTERCOSTAL REMOVING .005 MATERIAL, ORIGINAL MATERIAL THICKNESS .063, INTERCOSTAL FOUND TO BE WITHIN LIMITS IAW SRM 53-21-23-101-003-A01.  REINSTALLED SAME SERVICABLE INTERCOSTAL IAW SRM 51-42-06-001-A01.
